# SDR SWAA2022081023783

- Difficulty date: June 28, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT PASSENGER CABIN BS986.5 RBL43. / [01] REMOVED GIRT BAR DOME NUT PLATE ON BS986.5 RBL43 IAW SRM 51-40-02-0G-0;[14] SHOT PEENED CUT EDGE I.A.W. B737-700 SRM 53-70-51-2R-4 STEP 4(D);[15] VERIFIED CORRECTIVE ACTIONS 13 AND 14. PERFORMED DETAILED INSPECTION TO ADJACENT STRUCTURE IN THE REPAIR AREA FOR DAMAGE I.A.W. B737-700 SRM 53-70-51-2R-4 STEP 4C(5);[16] UPDATED P/N;[17] CERTIFY UPDATES 8AND 9;[18] FABRICATED ITEM 1 T-CHORD REPAIR PART STA 986.5 RBL 28 TO RBL 51 FROM BAC 1505-101474#7075T6511 EXTRUSION LOT# 1386011-1 (2 REQUIRED) ITEM 2 REPAIR ANGLES FROM BAC 1490-2811#7075T62 EXTRUSION LOT# 1486278-1; (2 REQUIRED) ITEM 3 REPAIR ANGLES FROM BAC 1490-2887#7075T62C EXTRUSION LOT# 1488467-1; (2 REQUIRED) ITEM 4 REPAIR STRAPS FROM 7075T6 X .080 ALCLAD LOT# 1492623-1 I.A.W. B737-700 SRM 53-70-51-2R-4 REPAIR 4 STEP 4 TABLE 201 & STEPS 4 G;H;I;J;K;
